# SDR ASOA2016060915026

- Difficulty date: June 9, 2016
- Submitted: June 30, 2016
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 20,347 hours, 13,755 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT PRESSURE FLOOR SILL FS 693.00-847.00 HAS CORROSION.  REMOVED CORROSION ON RT PRESSURE FLOOR SILL FS 693.00-847.00 IAW SRM 51-21-06-001-001 A01.  COMPLIED WITH REPAIR EA 32-2016-113.  RECEIVED & COMPLIED WITH EC/TC EA 32-2016-113.
